Get E-Book on COVID-19

Q. Will Hydroquinone and Mometasone cause redness and itching after stopping it?

Answered by
Dr. Rabia
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Feb 23, 2019

Hello doctor,

I am using skin lite cream for the past two years. This cream contains Hydroquinone and Mometasone. Now I am stopping the usage of this cream. Now in my face, I am seeing redness and itching like skin allergy. Please suggest the best creams or medicine to cure this problem.

Dr. Rabia

Dermatology
#

Hi,

Welcome to icliniq.com.

You have developed contact dermatitis due to this medicine. As it also contains a steroid, skin becomes steroid dependent, so when this is stopped the face becomes red and inflamed. First thing for treatment is to use a good Sunblock OG SPF 60. The second thing is Metronidazole gel 0.75 percent and third is an oral antihistamine. Avoid all irritants and skin lightening agents further. Treatment will be long term. It will take time.


Probable diagnosis:

Contact dermatitis.

Treatment plan:

Apply Sunblock Spf 60 frequently every two hourly. Apply Metronidazole gel 0.75 % at night. Mix it with cold cream. Take oral antihistamine.

Preventive measures:

Avoid irritants, maintain hygiene of area, avoid cheap creams available in the market.


Was this answer helpful?

 | 

Related Questions:
Can Hydroquinone use on the penis cause the skin to be sensitive and red?
Why should not I use Hh Zole cream for long term?
Can I take Nasonex and Zyrtec for sinus block?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How can I get rid of marks on my chin?

Query: Hi doctor, I had a burn on my chin before 20 days. The marks are not going. What should I need to apply? Please suggest.  Read Full »

What are the treatment options for sudden knee pain?

Query: Hi doctor, This morning I got sudden knee pain. Since then I am having difficulty walking or moving my knee. I did not get my knee hurt. Please suggest some solution.  Read Full »

Please advise the best treatment for heel pain.

Query: Hi doctor, I have started getting heel pain after exerting in tennis. Please see the photo of the pain area marked in red. Initially, I had continuous pain while walking. It is slightly more on the first few steps after rest or sleep. My physiotherapist suggested it could be a plantar fasciitis and ...  Read Full »

Also Read


Leukorrhea (Leucorrhea) - Causes, Symptoms, Types, Diagnosis, Treatment, and Prevention
The whitish or yellowish vaginal discharge that almost all women get during the menstrual cycle is called leukorrhea. Le...  Read more»
Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.